# SDR DALA2025082806382

- Difficulty date: August 26, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 96,352 hours, 12,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LIGHT ESCAPE PATH MARKER AT SEAT 32B BROKEN. CORRECTIE ACTION: REPLACED ESCAPE PATH MARKER BRACKET PER A330 AMM 33-52. OK FOR SVC. (7072781)
